# SDR SWAA2023021502182

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 54,967 hours, 32,800 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11F IS RECLINING INTO THE EXIT ROW<[01] REMOVED AND REPLACED SEAT 11F BREAKOVER BOLT AND NUT PER CMM 25-21-42. OPS CHECK GOOD.
